×

zbMATH — the first resource for mathematics

Théorie de la dualité et analyse harmonique dans les groupes abeliens localement compacts. (French) Zbl 0033.18801

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] . A. WEIL , L’intégration dans les groupes topologiques et ses applications (Actual. Scient. et Ind., n^\circ 869, Paris, 1940 ). MR 3,198b | Zbl 0063.08195 | JFM 66.1205.02 · Zbl 0063.08195 · www.emis.de
[2] . I. GELFAND et D. RAÏKOV , Irreducible unitary representations of arbitrary locally bicompact groups (Recueil Math. Moscou, 13, 1943 , p. 316). MR 6,147b | Zbl 0063.01566 · Zbl 0063.01566 · eudml:65245
[3] . R. GODEMENT , Les fonctions de type positif et la théorie des groupes (Thèse, Paris, juillet 1946 ). · Zbl 0061.25503
[4] . H. CARTAN , Sur les fondements de la théorie du potentiel (Bull. Soc. Math. de France, 69, 1941 , p. 71). Numdam | MR 7,447i | Zbl 0026.22703 | JFM 67.0346.03 · Zbl 0026.22703 · numdam:BSMF_1941__69__71_0 · eudml:86750
[5] . J. DIEUDONNÉ , La dualité dans les espaces vectoriels topologiques (Ann. Éc. Norm. Sup., (3), t. 59, 1942 , p. 107-139). Numdam | MR 6,178g | Zbl 0027.32101 | JFM 68.0238.02 · Zbl 0027.32101 · numdam:ASENS_1942_3_59__107_0 · eudml:81561
[6] . N. BOURBAKI , Topologie générale , Chap. I (Actual. Scient. et Ind., n^\circ 858, Paris, 1940 ). MR 3,55e | JFM 66.1357.01 · JFM 66.1357.01
[7] . S. BOCHNER , Vorlesungen über Fouriersche Integrale (Leipzig, 1932 ). Zbl 0006.11001 | JFM 58.0292.01 · Zbl 0006.11001 · www.emis.de
[8] . S. BOCHNER , Monotone Funktionen , Stieltjessche Integrale und harmonische Analyse (Math. Ann., 108, 1933 , p. 378). Zbl 0007.10803 | JFM 59.0272.01 · Zbl 0007.10803 · doi:10.1007/BF01452844 · eudml:159644
[9] . N. WIENER , The Fourier integral and certain of its applications (Cambridge U. P., 1933 ). Zbl 0006.05401 | JFM 59.0416.01 · Zbl 0006.05401 · www.emis.de
[10] . E. C. TITCHMARSH , Introduction to the theory of Fourier integrals (Oxford, 1937 ). Zbl 0017.40404 | JFM 63.0367.05 · Zbl 0017.40404 · www.emis.de
[11] . T. CARLEMAN , L’intégrale de Fourier et questions qui s’y rattachent (Uppsala, 1944 ). Zbl 0060.25504 · Zbl 0060.25504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.